Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain in the throat due to allergy. Have chills, palpitation, vomiting and dizziness. Allergic reaction to claritin?

my throat started hurting a few days ago which i figured was due to sinus/ allergy . i took claritin to dry it up. last night i took ClaritinD. istarted having chills, heart palpitations, felt ftigued, like i could sleep.but I couldn t sleep last night. i woke up in the night dizzy. woke upthis amvery dizzy, dry heaved. vomitted. weak. temp has beenin96-98 range. i am staying in bed today to rest. i think it was a bad reaction to the Claritin-D . Will not take it again.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
I think you got Viral infection.
Your upper respiratory tract has been involved due to secondary bacterial infection.
If you had problem with Claritin-D,please stop the drug.
You can take Levocetrizine in combination with L-montelukast for Allergy.You have to add a Macrolide antibiotic which acts on respiratory tract and also a combination drug of Antiinflammatory and antipyretic drug.
Please take bed rest and also rest your voice.
Everything will be alright
Wish you speedy recovery.
Answered: Fri, 1 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor